# SDR CHIA202407187623

- Difficulty date: July 18, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 9,592 hours
- Engine: Lyc AL5512
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: BCK121
- Part serial: 024
- Condition: Activation Error
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THREE MINS AFTER TAKEOFF, THE COPILOT NOTED A SPLIT IN TORQUE SHOWING THE #1 ENGINE HAD ROLLED BACK TO 40% TORQUE. THE ENGINE WAS BEEPED UP AND THE AIRCRAFT WAS RETURNED TO BASE. TROUBLESHOOTING FOUND NO DEFECTS NOTED. FOR PRECAUTIONARY MEASURES, REPLACED #1 ENGINE N2 ACTUATOR AND N2 CONTROL BOX.
